# SDR 2007UALA02208

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 52,134 hours, 17,643 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 2R FWD FRAME CRACKED, 3-8 INCH LONG, AT UPPER HINGE CUTOUT LWR RADIUS.  MAJOR REPAIR ACCOMPLISHED: INSTALLED DOUBLER REPAIR.
